Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 11, NWS Charleston, WV

April 3, 2025Lawrence County, Kentucky; Wayne County, West Virginia

NWS Charleston, WV issued this tornado warning at Apr 3, 2025, 4:42 AM EDT for Lawrence County, Kentucky; Wayne County, West Virginia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 4:42 AM EDT (08:42 UTC)
Expired
Apr 3, 2025, 5:15 AM EDT
In force
33 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lawrence County, KY, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:48 AM EDTTSTM WND DMG2 Nw Wayne, WVTree and powerlines down and entirely blocking Garrets Creek Rd. between Schoolhouse Branch Rd. and Whites Creek Rd. Time estimated from radar.
Apr 3, 5:00 AM EDTTSTM WND DMG3 Wsw Yatesville Lake S, KYTree down on power lines. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:56 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WFUS51 KRLX 030842
TORRLX
KYC127-WVC099-030915-
/O.NEW.KRLX.TO.W.0011.250403T0842Z-250403T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
442 AM EDT Thu Apr 3 2025

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  Lawrence County in northeastern Kentucky...
  Central Wayne County in western West Virginia...

* Until 515 AM EDT.

* At 442 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Blaine, moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Charley, Yatesville Lake State Park, and Blaine around 445 AM EDT.
  Fort Gay and Louisa around 450 AM EDT.
  Centerville, Wayne, and East Lynn Lake around 500 AM EDT.
  Beech Fork State Park around 505 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Houckville, Gallup, Lavalette, Fallsburg, East Lynn, Genoa, Clifford,
Glenhayes, and Buchanan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3805 8298 3805 8296 3807 8294 3825 8261
      3825 8258 3827 8257 3835 8242 3810 8227
      3791 8273 3797 8284 3800 8294 3799 8297
      3804 8300
TIME...MOT...LOC 0842Z 238DEG 56KT 3801 8284 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
2 follow-up statements
919 
WWUS51 KRLX 030859
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
459 AM EDT Thu Apr 3 2025

KYC127-WVC099-030915-
/O.CON.KRLX.TO.W.0011.000000T0000Z-250403T0915Z/
Lawrence KY-Wayne WV-
459 AM EDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR EASTERN
LAWRENCE AND CENTRAL WAYNE COUNTIES...

At 459 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Louisa, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fort Gay and East Lynn Lake around 505 AM EDT.
  Kiahsville and Wayne around 510 AM EDT.

Other locations impacted by this tornadic thunderstorm include East
Lynn, Genoa, Clifford, Glenhayes, and Gallup.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3795 8267 3812 8276 3828 8238 3810 8227
      3797 8260
TIME...MOT...LOC 0859Z 248DEG 47KT 3807 8263 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
538 
WWUS51 KRLX 030911
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
511 AM EDT Thu Apr 3 2025

KYC127-WVC099-030920-
/O.EXP.KRLX.TO.W.0011.000000T0000Z-250403T0915Z/
Lawrence KY-Wayne WV-
511 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR EASTERN LAWRENCE AND CENTRAL WAYNE
COUNTIES WILL EXPIRE AT 515 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
northeastern Kentucky...and western West Virginia.

Remember, a Tornado Warning still remains in effect for portions of 
Lawrence County and Wayne Counties.

&&

LAT...LON 3795 8267 3812 8276 3828 8238 3810 8227
      3797 8260
TIME...MOT...LOC 0910Z 238DEG 56KT 3814 8249 

$$

JP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Apr 3, 4:06 AM EDT, 36 minutes earlier.

Area forecast discussion, Apr 3, 4:06 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
406 AM EDT Thu Apr 3 2025

.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1235 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning. A low level jet (currently 60
knots at 3000 feet near Charleston) will keep very strong winds
just off the surface this morning. There is concern that these
storms could mix these winds to the ground and produce damaging
wind gusts. Model soundings also show helicity values of 800 to
900 as the line hits our western counties with shear values of
50 to 60. Therefore, tornados are also a possibility. With
effective CAPE of 500 to 1000 in this area as well, some large
hail is possible.

The cold front will then stall over eastern Kentucky and West
Virginia today and tonight. Heating south of the front should
once again create conditions favorable for severe weather this
afternoon. The threat of flash flooding also increases. A couple
of meso models are showing some heavy precipitation getting into
northeastern West Virginia, although the majority are not. This
does lead to concerns that the Flood Watch may need to be
extended across the rest of northern West Virginia, but will
hold off for now until models are in better agreement.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 405 AM Thursday...

Active weather continues in the short term with additional chances
for showers and thunderstorms associated with a stationary boundary
across the Ohio Valley. The boundary will likely be situated
somewhere along the Ohio River early Friday before lifting northward
as a warm front, shifting more warm and moist air back into the
southern half of our area. This will provide the focus for renewed
chances of showers and thunderstorms through the weekend, with the
heaviest axis of precipitation for our area across NE KY, SE OH, and
far western WV.

There will be the potential for a few of the thunderstorms Friday
and Friday night to be strong to severe, highly dependent on the
front location and the amount of instability that can be realized
given substantial antecedent precipitation and cloud cover. There is
a slightly better chance for some severe weather across a the
western two-thirds of the area Saturday, where a bit more
instability can be realized, pending once again the location of the
frontal boundary and how the previous day plays out as each day is
highly dependent on mesoscale features that won't be resolved until
the near term. Nonetheless, heavy rain can be expected with the
activity through the weekend, leading to potential for flooding
across mainly western WV, SE OH, and NE KY. The stalled boundary
should finally be kicked eastward thanks to an upper level shortwave
that will swing southeast across the region Sunday, putting an end
to the continuous stream of moisture. After the frontal passage,
much cooler and drier conditions are expected into early next
week.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 405 AM Thursday...

As the deep upper level trough shifts across the region, colder
temperatures are expected early in the week, with a slow warming
trend after Tuesday. Some scattered showers and even snow is
possible through early Tuesday and again late Wednesday as another
system approaches from the west. No snow accumulations expected at
this time.

Runoff as a result of persistent rainfall this weekend may also
persist in area creeks, streams, and rivers leading to a continued
possibility of flooding even after most precipitation comes to an
end early next week.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
As of 145 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning, creating brief IFR conditions.
A low level jet (currently 60 knots at 3000 feet near
Charleston) will keep very strong winds just off the surface
this morning. There is concern that these storms could mix these
winds to the ground and produce damaging wind gusts. Tornados
and large hail are also possible. Behind the line, some rain
will create MVFR conditions for an hour or two. The line should
weaken some as it pushes eastward into West Virginia.

The cold front will stall over the area today and tonight. This
will create some MVFR clouds north of the front, with some areas
dropping to IFR tonight. Generally VFR clouds can be expected south
of the front. However, showers and thunderstorms at times will
create brief IFR conditions. Some thunderstorms this afternoon
south of the cold front could become severe.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: Medium this morning, then low.

ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    THU 04/03/25
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  H    H    H    H    H    H    L    H    H    H    H    H
HTS CONSISTENCY  M    M    M    H    H    M    M    H    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
PKB CONSISTENCY  M    M    M    H    H    H    H    H    M    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z FRIDAY...
IFR conditions possible in showers and thunderstorms Thursday
night through Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-014-017-019.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...RPY/SL
NEAR TERM...RPY
SHORT TERM...28
LONG TERM...28
AVIATION...RPY
Hazardous weather outlook, Apr 3, 4:36 AM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
436 AM EDT Thu Apr 3 2025

VAZ003-004-WVZ032>034-039-040-515>526-040845-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
436 AM EDT Thu Apr 3 2025

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ013-015-016-018-020-024>031-040845-
Lincoln-Kanawha-Roane-Calhoun-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Harrison-
436 AM EDT Thu Apr 3 2025

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

This Hazardous Weather Outlook is for portions of central, northern
and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ076-083-085>087-WVZ005>011-014-017-019-040845-
Greenup-Carter-Boyd-Lawrence-Washington-Jackson OH-Meigs-Gallia-
Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
Putnam-Wirt-Ritchie-
436 AM EDT Thu Apr 3 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH
SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central, northern, southern and
western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible again Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-084-040845-
Perry-Morgan-Athens-Vinton-
436 AM EDT Thu Apr 3 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible again Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Apr 2, 11:00 PM EDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1100 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Gst 2 WSW Sophia            37.70N 81.29W
04/02/2025  M49 MPH          Raleigh            WV   Mesonet

            Mesonet station TMMW2 Tams Mountain.

1250 PM     Non-Tstm Wnd Gst 6 E Ravenswood          38.96N 81.64W
04/02/2025  M48 MPH          Jackson            WV   Mesonet

            Mesonet station DRFW2 Drift Run.

0239 PM     Non-Tstm Wnd Gst 2 S Ceredo              38.37N 82.55W
04/02/2025  M47 MPH          Wayne              WV   ASOS

            ASOS station KHTS Huntington Airport.

1237 PM     Non-Tstm Wnd Gst 3 S Elkins              38.88N 79.85W
04/02/2025  M45 MPH          Randolph           WV   ASOS

            ASOS station KEKN Elkins Airport.

0516 PM     Non-Tstm Wnd Gst 3 SSW South Charleston  38.31N 81.72W
04/02/2025  M45 MPH          Kanawha            WV   Mesonet

            Mesonet station RLXW2 Wfo Charleston.

0350 PM     Non-Tstm Wnd Gst 2 WNW Cannonsburg       38.40N 82.74W
04/02/2025  M44 MPH          Boyd               KY   Mesonet

            Mesonet station GW3636 Boyd Co EOC.

0725 PM     Non-Tstm Wnd Gst 1 NNE Snowshoe          38.42N 79.99W
04/02/2025  M42 MPH          Pocahontas         WV   Mesonet

            Mesonet station GW1472 Snowshoe.

0210 PM     Non-Tstm Wnd Gst 4 SSE Williamstown      39.35N 81.42W
04/02/2025  M40 MPH          Wood               WV   ASOS

            ASOS station KPKB Parkersburg Airport.

0245 PM     Non-Tstm Wnd Gst 3 NW Beech Fork State P 38.33N 82.46W
04/02/2025  M40 MPH          Wayne              WV   Mesonet

            Mesonet station GW1263 WAYNE.

&&
Local storm report, Apr 3, 4:10 AM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
410 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     Tstm Wnd Dmg     Junction City           39.72N 82.30W
04/03/2025                   Perry              OH   Public

            Multiple trees and power lines down around
            Junction City. Time estimated based on
            radar.

&&

JRM
Local storm report, Apr 3, 4:12 AM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
412 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     Tstm Wnd Dmg     New Lexington           39.72N 82.21W
04/03/2025                   Perry              OH   Public

            Trees down on houses in the New Lexington
            area. Substantial power outages to much of
            Perry County.

&&

JRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:32 AM EDTSevere Thunderstorm WarningRLXGreenup43 min
Apr 3, 3:06 AM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup39 min
Apr 3, 3:16 AM EDTTornado WarningRLXCarter, Greenup29 min
Apr 3, 3:42 AM EDTSevere Thunderstorm WarningRLXGreenup33 min
Apr 3, 3:53 AM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup22 min
Apr 3, 4:13 AM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup, Lawrence32 min
Apr 3, 4:16 AM EDTTornado WarningRLXBoyd, Carter, Greenup14 min
Apr 3, 4:45 AM EDTSevere Thunderstorm WarningRLXBoyd, Lawrence45 min
Apr 3, 4:55 AM EDTTornado WarningRLXLawrence35 min
Apr 3, 6:34 AM EDTSevere Thunderstorm WarningRLXLawrence41 min
Apr 3, 9:22 AM EDTAreal Flood WarningRLXLawrence23 hr
Apr 3, 10:09 AM EDTAreal Flood WarningRLXBoyd, Carter, Greenup5 days
Apr 3, 2:13 PM EDTRiver Flood WarningRLXCarter, Greenup63 hr
Apr 3, 3:19 PM EDTSpecial Weather StatementRLXLawrence26 min
Apr 3, 3:44 PM EDTFlash Flood WarningRLXLawrence5 hr
Apr 3, 5:07 PM EDTSpecial Weather StatementRLXLawrence23 min
Apr 3, 3:09 AM EDTSevere Thunderstorm Warning Considerable damage threatRLXJackson, Mason, Pleasants, Wirt, Wood36 min
Apr 3, 3:16 AM EDTTornado WarningRLXMason29 min
Apr 3, 3:28 AM EDTSevere Thunderstorm WarningRLXPleasants, Tyler47 min
Apr 3, 3:37 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Pleasants, Wirt, Wood23 min
Apr 3, 3:56 AM EDTSevere Thunderstorm WarningRLXPleasants, Tyler19 min
Apr 3, 4:02 AM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Jackson, Pleasants, Ritchie, Tyler and 2 more43 min
Apr 3, 4:11 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wood34 min
Apr 3, 4:21 AM EDTTornado WarningRLXMason24 min
Apr 3, 4:27 AM EDTTornado WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wirt, Wood33 min
Apr 3, 4:43 AM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 4 more47 min
Apr 3, 4:46 AM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Kanawha, Mason, Putnam, Roane and 1 more44 min
Apr 3, 5:19 AM EDTTornado WarningRLXBoone, Lincoln, Logan, Mingo, Wayne26 min
Apr 3, 5:21 AM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Doddridge, Gilmer, Jackson and 7 more39 min
Apr 3, 5:27 AM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Logan and 3 more48 min
Apr 3, 5:41 AM EDTTornado WarningRLXBoone, Kanawha, Lincoln, Logan34 min
Apr 3, 5:57 AM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 9 more48 min
Apr 3, 6:09 AM EDTTornado WarningRLXClay, Fayette, Kanawha, Nicholas36 min
Apr 3, 6:39 AM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Webster36 min
Apr 3, 6:42 AM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Pocahontas, Randolph, Upshur, Webster33 min
Apr 3, 7:46 AM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster44 min
Apr 3, 8:01 AM EDTSevere Thunderstorm WarningRLXFayette, Kanawha, Nicholas, Raleigh29 min
Apr 3, 8:17 AM EDTTornado WarningRLXFayette, Nicholas28 min
Apr 3, 9:55 AM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas50 min
Apr 3, 9:59 AM EDTAreal Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 4 more6 hr
Apr 3, 10:13 AM EDTAreal Flood WarningRLXCabell, Calhoun, Jackson, Mason, Putnam, Ritchie and 3 more5 days
Apr 3, 10:29 AM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster46 min
Apr 3, 3:54 PM EDTSpecial Weather StatementRLXLincoln, Wayne36 min
Apr 3, 4:02 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo28 min
Apr 3, 4:08 PM EDTTornado WarningRLXLogan, Mingo22 min
Apr 3, 4:31 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming29 min
Apr 3, 4:34 PM EDTFlash Flood WarningRLXBoone, Fayette, Kanawha, Lincoln, Putnam3 hr
Apr 3, 4:36 PM EDTSpecial Weather StatementRLXCabell, Wayne24 min
Apr 3, 4:59 PM EDTSpecial Weather StatementRLXFayette, Raleigh31 min
Apr 3, 5:14 PM EDTFlash Flood WarningRLXBoone, Fayette, Kanawha, Logan, Raleigh, Wyoming4 hr
Apr 3, 5:29 PM EDTSpecial Weather StatementRLXFayette31 min
Apr 3, 5:33 PM EDTSpecial Weather StatementRLXLincoln, Wayne27 min
Apr 3, 5:36 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh24 min
Apr 3, 5:46 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Wayne29 min
Apr 3, 5:51 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo, Wayne24 min
Apr 3, 6:05 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan25 min
Apr 3, 6:15 PM EDTSpecial Weather StatementRLXLogan15 min
Apr 3, 6:29 PM EDTSevere Thunderstorm WarningRLXBoone, Logan16 min
Apr 3, 6:44 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh31 min
Apr 3, 7:14 PM EDTSpecial Weather StatementRLXFayette16 min
Apr 3, 7:36 PM EDTSpecial Weather StatementRLXFayette9 min

Nearby

Tornado Warnings in Kentucky, 2025Tornado Warnings in West Virginia, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.